Too soon to raise?

I'm currently on 2 grains - due to up my dose to 2.5 next Tuesday. I have noticed that when I increase my dose, I feel better for a while but it tapers off a little after a week or so. Presumably this is just because I'm not on enough yet. I've noticed today that the tiredness is creeping back in, esp this afternoon (despite splitting my doses morn and avo). Would tomorrow be too soon to increase by another half? I haven't had any adverse effects when increasing dosages so far.

6 Replies

  • Sip, Your body is hinting it needs more NDT so it should be fine to increase tomorrow. Go back to your old dose for a couple of days if you feel a little overmedicated.

  • Thank you! That's what I thought - just nice to be reassured. Thanks again. Don't know what I'd do without this site sometimes :)

    Actually, I wonder if it's because I've been going a bit mad on the old exercise? I increased the amount of lengths in the pool on Monday, and I'm also trying to get back into running again which I did yesterday....

  • Take your exercise and gradually build up. T3 gets lowered during exercise so you need to be on optimum medication, I believe.

  • I take a quarter of a 25 mcg T3 tab mid afternoon to try and counteract slumping. Substantively I use Thyroid S.

  • As long as it works for you.

  • I also use Thyroid S Humphrey. How much do you take? What made you add in some T3?

You may also like...